# SDR AMTA200700431

- Difficulty date: September 10, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 310-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL AT STA 310-350, LBL 22 HAS HEAVY CORROSION, OUT OF LIMITS.  FAB NEW PANEL IAW DRWNG 141N5369.  (K)
